MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON HUMIDIFIER,DISPOSABLE; HUMIDIFIER, RESPIRATORY GAS, (

TELEFLEX MEDICAL HUDSON HUMIDIFIER,DISPOSABLE; HUMIDIFIER, RESPIRATORY GAS, (
Model Number IPN913994
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: "the patient's husband noticed that the flow rate ball of concentrator 02 was < 4l / min.He also observed he could not increase the flow.He removed the humidifier; the consequence was that the concentrator had a properly working flow.He removed the micro- diffuser and the flow was also normal.We observed that the diffuser is "hard" (limestone ) whereas the water used by the patient is low in limestone.The diffuser was only used for 15 days.The diffuser jar was clean".No patient injury or harm reported.Patient condition reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Additional Manufacturer Narrative
Qn#(b)(4).The sample was returned for evaluation.A visual exam was performed and no defects were observed.Functional testing was also performed and no issues were encountered.The complaint could not be confirmed as the device functioned as intended.No issues were encountered.
 
Event or Problem Description

Brand Name
HUDSON HUMIDIFIER,DISPOSABLE
Common Device Name
HUMIDIFIER, RESPIRATORY GAS, (
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key12800469
Report Number3004365956-2021-00300
Device Sequence Number14830760
Product Code BTT
UDI-Device Identifier14026704657169
UDI-Public14026704657169
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/09/2025
Device Model NumberIPN913994
Device Catalogue Number3230
Device Lot Number74G2000926
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/28/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2021
Supplement Date Received by Manufacturer11/25/2021
Initial Report FDA Received Date11/11/2021
Supplement Report FDA Received Date11/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/06/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown